# SDR A6WA2020022847205

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 36,681 hours, 35,438 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 62156222
- Part serial: 1277
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 33,258 hours, 31,786 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RECEIVED R PACK HIGH PRESS CAUTION AFTER TAKEOFF IN CLIMB,PER QRH PER  MEL MESSAGE DID NOT CLEAR RAN APENDIX B PER MEL.      "AIRCRAFT REMOVED FROM SERVICE"                   R/R RH PRSOV IAW CRJ 200 AMM 21-51-43 OPS CHECK GOOD NO MSG ON EICAS   SN OFF 1845  SN ON 1277   LEF
